# SDR GTIA2024123138642

- Difficulty date: December 30, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,669 hours, 7,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAP DISPLAYS "CHECK DOOR PRESSURE"-REF TSM 52-11-00-810-827-A SVCD L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00 MESSAGE CLEARED.
